# SDR SWAA2015102845448

- Difficulty date: October 14, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5922535
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT OTBD END SEAL, FOUND THE OTBD END RIB CRACKED AT UPPER FASTENER HOLE.  REPAIRED RIB IAW SRM & DWG.
